Electron. J. Diff. Equ., Vol. 2015 (2015), No. 253, pp. 1-23.

Homogenization of reaction-diffusion equations in fractured porous media

Hermann Douanla, Jean Louis Woukeng

The article studies the homogenization of reaction-diffusion equations with large reaction terms in a multi-scale porous medium. We assume that the fractures and pores are equidistributed and that the coefficients of the equations are periodic. Using the multi-scale convergence method, we derive a homogenization result whose limit problem is defined on a fixed domain and is of convection-diffusion-reaction type.

Submitted June 5, 2015. Published September 29, 2015.
Math Subject Classifications: 35B27, 76M50.
Key Words: Fractured porous medium; homogenization; multi-scale convergence; reaction-diffusion equation with large reaction term.

Show me the PDF file (317 KB), TEX file, and other files for this article.

Hermann Douanla
Department of Mathematics
University of Yaounde 1
P.O. Box 812, Yaounde, Cameroon
email: hdouanla@gmail.com
Jean Louis Woukeng
Department of Mathematics and Computer Science
University of Dschang
P.O. Box 67, Dschang, Cameroon
email: jwoukeng@yahoo.fr

Return to the EJDE web page